MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-N-US
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to the implant of this 34 mm transcatheter bioprosthetic valve, while loading the valve onto the delivery catheter system (dcs), the blue handle split at the seam and separated.Subsequently, the dcs was not used for the implant and will be returned for analysis.Another dcs was used to successfully complete the procedure.The loading was performed by experienced medtronic personnel and no excess resistance was felt.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint delivery catheter system (dcs) at medtronic¿s quality laboratory, the device was received with the handle components detached from the dcs and the end cap/screw gear snap fit was connected.Visual analysis showed the two tabs were damaged as they both had a hair line fracture allowing the tabs to bend slightly inward.The tip-retrieval mechanism, the capsule, inner member shaft, and spindle hub all appeared intact with no evidence of damage.Functional testing showed the distal edge of the capsule seats flush against the catheter tip when fully advanced.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.The suspect dcs was returned for analysis which confirmed the reported actuator separation.Two tabs on the actuator were observed to be damaged.There was no other evidence of damage on the dcs.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22340867
Report Number2025587-2025-04574
Device Sequence Number21097536
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008499351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age88 YR
Patient SexMale